Fibre products of Kummer covers and curves with many points

Oebudak F., Temur B. G.

Applicable Algebra in Engineering, Communications and Computing, vol.18, no.5, pp.433-443, 2007 (SCI-Expanded) identifier identifier


We study the general fibre product of any two Kummer covers of the projective line over finite fields. Under some assumptions, we obtain an involved condition for the existence of rational points in the fibre product over a rational point of the projective line so that we determine the exact number of the rational points. Using this, we construct explicit examples of such fibre products with many rational points. In particular we obtain a record and a new entry for the table ( to)geer/